JournalszaaVol. 19 , No. 1pp. 255–268

Asymptotic Expansions of Integral Functionals of Weakly Correlated Random Processes

  • J. vom Scheidt

    Technische Universität Chemnitz, Germany
  • H.-J. Starkloff

    Technische Universität Chemnitz, Germany
  • R. Wunderlich

    Technische Universität Chemnitz, Germany
Asymptotic Expansions of Integral Functionals of Weakly Correlated Random Processes cover
Download PDF

Abstract

the paper asymptotic expansions for second-order moments of integral functionals of a family of random processes are considered. The random processes are assumed to be wide-sense stationary and ϵ\epsilon-correlated, i.e. the values are not correlated excluding an ϵ\epsilon-neighbourhood of each point. The asymptotic expansions are derived for ϵ0\epsilon \to 0. Using a special weak assumption there are found easier expansions as in the case of general weakly correlated random processes. Expansions are given for integral functionals of real-valued as well as of complex vector-valued processes.

Cite this article

J. vom Scheidt, H.-J. Starkloff, R. Wunderlich, Asymptotic Expansions of Integral Functionals of Weakly Correlated Random Processes. Z. Anal. Anwend. 19 (2000), no. 1 pp. 255–268

DOI 10.4171/ZAA/949